Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Mom Confessions Mom Confessions
So I have been having horrible pain. I can't get in at the Dr. until Monday. So my Dr. called in a muscle relaxer for me. It says to only take 2 a day. I just took my 5th one for the day. I just hurt so bad. It is really not helping my pain, but helping to relax enough to deal with it until Monday. I also made an appointment with a chiro because I lost my faith in my Dr. so bash. I overdosed because I am in horrible pain.
Posted on CafeMom Mobile
by on Jun. 16, 2012 at 12:24 AM
Replies (21-23):
all_4_my_son
by on Jun. 16, 2012 at 1:07 AM
BUT.....if you start to feel crampy, nauseated or foggy, call 9-1-1 please....and if you do vomit, just let it come out.


Quoting babyboy117:

I wasn't talking about you. I was talking about the girls who called me trashy on pg. 1. Sorry if I misused the word overdose. I just thought it meant taking more then the recommended dose.,yes I am coherent. I didn't say I wasn't. Thanks for the info though.



Quoting all_4_my_son:

No one has said anything about you trying to get high.....you brought up that on your own. I simply told you since you can still type, you have not overdosed. In the 8 years I worked in the back an ambulance and the ER, those people who overdosed, were generally unresponsive....you seem pretty coherent to me!






Quoting babyboy117:

Baclofen. I cant believe these girls being so cruel. Im not trying to get high I am in so much pain.







Quoting Anonymous:

Uh oh, can I ask what you are taking? Have you googled over dose symptoms?









Quoting babyboy117:

Honestly wish I didn't do it. My heart is beating fast, and im breathing heavy. I was just so despert to make the pain stop. Im in tears im just so frustrated.











Quoting LaughCryLive:

There is a limit on there for a reason! Your heart and lungs are muscles!


Posted on CafeMom Mobile
babyboy117
by on Jun. 16, 2012 at 1:10 AM
Thanks. I'm a tad bit dizzy. But that's normal for this medication. I'm super tired from it. Is it okay to go to bed?

Quoting all_4_my_son:

BUT.....if you start to feel crampy, nauseated or foggy, call 9-1-1 please....and if you do vomit, just let it come out.




Quoting babyboy117:

I wasn't talking about you. I was talking about the girls who called me trashy on pg. 1. Sorry if I misused the word overdose. I just thought it meant taking more then the recommended dose.,yes I am coherent. I didn't say I wasn't. Thanks for the info though.





Quoting all_4_my_son:

No one has said anything about you trying to get high.....you brought up that on your own. I simply told you since you can still type, you have not overdosed. In the 8 years I worked in the back an ambulance and the ER, those people who overdosed, were generally unresponsive....you seem pretty coherent to me!








Quoting babyboy117:

Baclofen. I cant believe these girls being so cruel. Im not trying to get high I am in so much pain.









Quoting Anonymous:

Uh oh, can I ask what you are taking? Have you googled over dose symptoms?











Quoting babyboy117:

Honestly wish I didn't do it. My heart is beating fast, and im breathing heavy. I was just so despert to make the pain stop. Im in tears im just so frustrated.













Quoting LaughCryLive:

There is a limit on there for a reason! Your heart and lungs are muscles!


Posted on CafeMom Mobile
all_4_my_son
by on Jun. 16, 2012 at 1:17 AM
Do you have someone that can keep an eye on you? You're going to have to sleep.....just lay down and relax.....


Quoting babyboy117:

Thanks. I'm a tad bit dizzy. But that's normal for this medication. I'm super tired from it. Is it okay to go to bed?



Quoting all_4_my_son:

BUT.....if you start to feel crampy, nauseated or foggy, call 9-1-1 please....and if you do vomit, just let it come out.






Quoting babyboy117:

I wasn't talking about you. I was talking about the girls who called me trashy on pg. 1. Sorry if I misused the word overdose. I just thought it meant taking more then the recommended dose.,yes I am coherent. I didn't say I wasn't. Thanks for the info though.







Quoting all_4_my_son:

No one has said anything about you trying to get high.....you brought up that on your own. I simply told you since you can still type, you have not overdosed. In the 8 years I worked in the back an ambulance and the ER, those people who overdosed, were generally unresponsive....you seem pretty coherent to me!










Quoting babyboy117:

Baclofen. I cant believe these girls being so cruel. Im not trying to get high I am in so much pain.











Quoting Anonymous:

Uh oh, can I ask what you are taking? Have you googled over dose symptoms?













Quoting babyboy117:

Honestly wish I didn't do it. My heart is beating fast, and im breathing heavy. I was just so despert to make the pain stop. Im in tears im just so frustrated.















Quoting LaughCryLive:

There is a limit on there for a reason! Your heart and lungs are muscles!



Posted on CafeMom Mobile
Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN